# SDR CA190422018

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,518 hours
- Propeller: Hamstd 54H60
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 597946
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PROP GOVERNING MALFUNCTION #1 ENGINE, DURING TRAINING AT XXX AIRPORT. ACTIONED THE FAILURE WITH EMERGENCY CHECKLIST. SECURED ENGINE, LANDED  MAINTENANCE TROUBLESHOOTING AIRCRAFT AND IN THE PROCESS OF REPLACING THE PROP CONTROLLER. PROP CONTROLLER WAS REPLACED AND DID NOT RECTIFY THE SNAG. PROP DOME WAS DISASSEMBLED TO CHECK SEALS AND PROP SEALS WERE FOUND TO BE TWISTED AND FLUID WAS BYPASSING IN PROP DOME. PROP SEALS WERE REPLACED. (TC# 20190422018)
